Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Banach envelope of Paley-Wiener type spaces


Author: Mark Hoffmann
Journal: Proc. Amer. Math. Soc. 131 (2003), 543-548
MSC (2000): Primary 46A16, 30D15
Published electronically: June 5, 2002
MathSciNet review: 1933345
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an explicit computation of the Banach envelope for the Paley-Wiener type spaces $E^p,\, 0<p<1$. This answers a question by Joel Shapiro.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46A16, 30D15

Retrieve articles in all journals with MSC (2000): 46A16, 30D15


Additional Information

Mark Hoffmann
Affiliation: Department of Mathematics, University of Missouri-Columbia, Columbia, Missouri 65211
Email: mathgr26@math.missouri.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06581-4
PII: S 0002-9939(02)06581-4
Keywords: Paley-Wiener spaces, Banach envelopes
Received by editor(s): June 6, 2001
Received by editor(s) in revised form: September 25, 2001
Published electronically: June 5, 2002
Additional Notes: The author was partially supported by NSF grant DMS-9870027
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2002 American Mathematical Society